# SDR ASAA2015031310947

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,728 hours, 1,230 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF2 RADIO SHOWS FAIL ON CONTROL PANEL.  ACFT GROUNDED.  REBOOTED HF2-OPS OK.  ACFT GROUND VERIFICATION CK GOOD.
